# SDR AU001180

- Difficulty date: December 8, 2000
- Submitted: January 4, 2001
- Operation: General aviation
- Make and model: Snias AS332L
- Engine: Tmeca MAKILA1A
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Transmission
- Part number: 332A32100701P
- Condition: Making Metal
- Location: Main Rotor G/B
- Part time: 5,604 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(AUS) MAIN TRANSMISSION MAGNETIC PLUG AND OIL FILTER CONTAMINATED WITHMETAL.
